Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Weight gain & tummy ache after coming off the pill....anyone else had this?

(2 Posts)
Wavedancer Fri 26-May-06 12:55:27

I came off the pill on 3rd May and didn't really feel any different until about 3 days ago. Since then, I have felt bloated and had horrible tummy pains in every part of my stomach. And according to my scales (I weigh myself at the same time, same scales, once a week) I have put on 3lbs. I'm usually exactly the same every time.

I'm probably worrying about nothing and maybe it's PMS (I was on the pill for 15 years so have forgotten what it's like!) but was wondering if anyone else had experienced this? I've tried indigestion remedies, water retention pills and peppermint oil but so far, no results!

Any ideas much appreciated...

BeetrootOldDeer Fri 26-May-06 12:56:06

pregnant?

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: